Headaches And Aching Hands After A Heart Ring?
Why after mounting the ring in the heart, the head hurts so much and the hands become achy
Good evening, thanks for the question
Directly the action of cardiac catheterization does not cause interference with the central nervous system with symptoms of severe headache. In these conditions pre and post action drugs may cause headache complaints that can generally be overcome with simple analgesic drugs. If the complaint of headache or pain in the arm is lost and not severe enough, there is no need to worry too much, but do regular control after the action.
If you experience the following complaints below you should immediately consult a doctor to be examined and get further therapy, namely:
1. There is swelling or bleeding at the location of the heart catheter
2. Pain at the heart catheter placement site
3. High fever
4. Feeling very weak
5. Severe chest pain or shortness of breath
That's all, hope you can help.